# SDR ASAA2018062505166

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 32,129 hours, 9,538 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PRESSING THE MASTER CAUTION RECALL AT THE TOP OF DESCENT,  OBSERVED AMBER LT PACK LIGHT ILLUMINATED.   FOLLOWED QRH PROCEDURES AND PACK LIGHT EXTINGUISHED AFTER MASTER CAUTION RESET.  QRH STATES NO FURTHER ACTION REQUIRED.  ALL OTHER SYSTEMS FUNCTIONING NORMALLY. NO FURTHER ISSUES.  ACFT GROUNDED.  PERFORMED FIM 21-62 TASK 837.  PACK ZONE TEMP CONTROLLER 1 SHOWS RAM AIR ACTUATOR FAULT DURING BITE RECALL.  NO FAULTS SHOW ON PREVIOUS FLIGHTS. VERIFY COMMAND SHOWS GREEN. FAULT RESET.
